Translator Disclaimer
15 September 2017 Counterexamples to a conjecture of Woods
Oded Regev, Uri Shapira, Barak Weiss
Duke Math. J. 166(13): 2443-2446 (15 September 2017). DOI: 10.1215/00127094-2017-0018

Abstract

A conjecture of Woods from 1972 is disproved: for d30, there are well-rounded unimodular lattices in Rd with covering radius greater than that of Zd.

Citation

Download Citation

Oded Regev. Uri Shapira. Barak Weiss. "Counterexamples to a conjecture of Woods." Duke Math. J. 166 (13) 2443 - 2446, 15 September 2017. https://doi.org/10.1215/00127094-2017-0018

Information

Received: 16 May 2016; Revised: 2 December 2016; Published: 15 September 2017
First available in Project Euclid: 9 June 2017

zbMATH: 1380.11086
MathSciNet: MR3703433
Digital Object Identifier: 10.1215/00127094-2017-0018

Subjects:
Primary: 11H31
Secondary: 11H06

Rights: Copyright © 2017 Duke University Press

JOURNAL ARTICLE
4 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.166 • No. 13 • 15 September 2017
Back to Top